# SDR CALA2016111800926

- Difficulty date: November 16, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 86,581 hours, 20,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1001072103
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2  DOOR EMERGENCY LIGHT LENS COVER OFF.   REPLACED THE EMERGENCY SIGN LENS.  OPS CHECKED OK.
